| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, when doctor deployed the lens it came folded weird and was not usable.There was patient contact.The procedure was completed on same day.Additional information has been requested.
Additional Manufacturer Narrative
Additional information has been provided in d.9., h.3., h.6., and h.11.The product was returned for analysis and the reported complaint could not be observed.Iol (intraocular lens) was not returned.Only the device was returned.The device was received loose in a plastic bag.The lock-out assembly has been removed.Viscoelastic and what appears to be blood is observed in the device.The plunger has been advanced at the depth guard.No damage observed.Iol was not returned.The product investigation could not identify the root cause for the reported complaint "when doctor deployed the lens it came folded weird" as the lens was not returned.Only the device was returned for evaluation.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).